Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 9

All articles in this issue are freely accessible.

On fully invariant ideals of the free group algebra
A. N. Krasil'nikov and Samuel M. Vovsi.
Proc. Amer. Math. Soc. 124 (1996), 2613-2618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343706
Conormal differential forms of an analytic germ
Robert Gassler.
Proc. Amer. Math. Soc. 124 (1996), 2619-2623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346974
Derivations with Engel conditions on multilinear polynomials
Pjek-Hwee Lee and Tsiu-Kwen Lee.
Proc. Amer. Math. Soc. 124 (1996), 2625-2629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327023
Automatic realizability of Galois groups of order 16
Helen G. Grundman and Tara L. Smith.
Proc. Amer. Math. Soc. 124 (1996), 2631-2640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327017
On the higher delta invariants of a Gorenstein local ring
Yuji Yoshino.
Proc. Amer. Math. Soc. 124 (1996), 2641-2647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327054
The local cohomology modules of Matlis reflexive modules are almost cofinite
Richard Belshoff, Susan Palmer Slattery and Cameron Wickham.
Proc. Amer. Math. Soc. 124 (1996), 2649-2654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1326995
The local zeta function for the non-trivial characters associated with the singular Jordan algebras
Margaret M. Robinson.
Proc. Amer. Math. Soc. 124 (1996), 2655-2660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328374
The statistics of continued fractions for polynomials over a finite field
Christian Friesen and Doug Hensley.
Proc. Amer. Math. Soc. 124 (1996), 2661-2673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328349
Fixed points of contractive multivalued maps
L. Górniewicz, S. A. Marano and M. Slosarski.
Proc. Amer. Math. Soc. 124 (1996), 2675-2683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317038
Weak compactness in $L^{1}(𝜇,X)$
Santiago Díaz.
Proc. Amer. Math. Soc. 124 (1996), 2685-2693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327006
Some characterizations of $C(\mathcal{M})$
Christopher J. Bishop.
Proc. Amer. Math. Soc. 124 (1996), 2695-2701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1326997
Transformations conjugate to their inverses have even essential values
Geoffrey Goodson and Mariusz Lemanczyk.
Proc. Amer. Math. Soc. 124 (1996), 2703-2710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327016
Remarks on the local Hopf’s lemma
Vladimir Shklover.
Proc. Amer. Math. Soc. 124 (1996), 2711-2716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327043
The convergence of the Bochner-Riesz means at the critical index
Lung-Kee Chen and Dashan Fan.
Proc. Amer. Math. Soc. 124 (1996), 2717-2726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327002
Multipliers of weak type on locally compact Vilenkin groups
T. S. Quek.
Proc. Amer. Math. Soc. 124 (1996), 2727-2736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327041
On the spectral character of Toeplitz operators on planar regions
Gholamreza Akbari Estahbanati.
Proc. Amer. Math. Soc. 124 (1996), 2737-2744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1326992
A Wolff-Denjoy theorem for infinitely connected Riemann surfaces
Finnur Lárusson.
Proc. Amer. Math. Soc. 124 (1996), 2745-2750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342033
Mean theoretic approach to the grand Furuta inequality
Masatoshi Fujii and Eizaburo Kamei.
Proc. Amer. Math. Soc. 124 (1996), 2751-2756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327013
On nonlinear $n$-widths
Dinh Dung and Vu Quoc Thanh.
Proc. Amer. Math. Soc. 124 (1996), 2757-2765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327007
On the realizability of Lewy structures
Abdelhamid Meziani.
Proc. Amer. Math. Soc. 124 (1996), 2767-2772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350956
Embedding of a Banach algebra $A$ into $L(A’)$
Etienne Desquith.
Proc. Amer. Math. Soc. 124 (1996), 2773-2778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327005
Polynomially bounded operators and Ext groups
Sarah H. Ferguson.
Proc. Amer. Math. Soc. 124 (1996), 2779-2785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327011
Linear independence of time-frequency translates
Christopher Heil, Jayakumar Ramanathan and Pankaj Topiwala.
Proc. Amer. Math. Soc. 124 (1996), 2787-2795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327018
Weak-type endpoint bounds for Riesz means
Terence Tao.
Proc. Amer. Math. Soc. 124 (1996), 2797-2805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327048
Some remarks on the operator of Foias and Williams
Srdjan Petrovic.
Proc. Amer. Math. Soc. 124 (1996), 2807-2811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342040
Operator versions of the Kantorovich inequality
P. G. Spain.
Proc. Amer. Math. Soc. 124 (1996), 2813-2819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328379
Oscillatory singular integrals on $L^{p}$ and Hardy spaces
Yibiao Pan.
Proc. Amer. Math. Soc. 124 (1996), 2821-2825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328369
The two-cardinals transfer property and resurrection of supercompactness
Shai Ben-David and Saharon Shelah.
Proc. Amer. Math. Soc. 124 (1996), 2827-2837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1326996
Locally injective maps in o-minimal structures without poles are surjective
Adam H. Lewenberg.
Proc. Amer. Math. Soc. 124 (1996), 2839-2844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327024
A coherent family of partial functions on $\mathbb{N}$
Ilijas Farah.
Proc. Amer. Math. Soc. 124 (1996), 2845-2852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327009
A boundary value problem for Hermitian harmonic maps and applications
Jingyi Chen.
Proc. Amer. Math. Soc. 124 (1996), 2853-2862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301014
Forcing of periodic orbits for interval maps and renormalization of piecewise affine maps
Marco Martens and Charles Tresser.
Proc. Amer. Math. Soc. 124 (1996), 2863-2870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343712
Finite CW complexes with maximal torsion gaps
Huale Huang.
Proc. Amer. Math. Soc. 124 (1996), 2871-2875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322928
Extending finite group actions from surfaces to handlebodies
Marco Reni and Bruno Zimmermann.
Proc. Amer. Math. Soc. 124 (1996), 2877-2887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343720
Homotopy periodicity and coherence
Ross Geoghegan and Andrew Nicas.
Proc. Amer. Math. Soc. 124 (1996), 2889-2895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346975
Countable network weight and multiplication of Borel sets
D. H. Fremlin, R. A. Johnson and E. Wajch.
Proc. Amer. Math. Soc. 124 (1996), 2897-2903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343692
Lindelöf powers and products of function spaces
Oleg Okunev and Kenichi Tamano.
Proc. Amer. Math. Soc. 124 (1996), 2905-2916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353393
Constant-to-one extensions of shifts of finite type
Doris Fiebig.
Proc. Amer. Math. Soc. 124 (1996), 2917-2922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327012
Geometric indices and the Alexander polynomial of a knot
Hirozumi Fujii.
Proc. Amer. Math. Soc. 124 (1996), 2923-2933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343693